# SDR F3LA200700297

- Difficulty date: October 18, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Blanking Plate
- Condition: Corroded
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION ON R1 DOOR GIRT BAR FITTING AFT BLANKING PLATE.  REPLACED R1 DOOR AFT GIRT BAR FITTING BLANKING PLATE IAW AMM 53-11-31-PB401.
